# SDR 2004FA0000147

- Difficulty date: February 21, 2003
- Submitted: February 3, 2004
- Operation: General aviation
- Aircraft: N6530C
- Make and model: Piper PA-28-181
- Aircraft serial: 287890379
- Engine: Lyc O360A4M
- System (JASC): 2140 · Heating System
- Part: Heater
- Condition: Contaminated
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED SMOKE IN COCKPIT.  INSPECTION FOUND HYDRAULIC FLUID ON CARPET COVERING HEATER DUCT.  (EA17200405081)
